Advertisement

loader

Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns do consult your GP.

Quick question

(4 Posts)
Coffeefacescrub Tue 03-Jan-17 19:30:55

Hi,

I've just had the coil fitted and start taking oesteogen gel on Thursday. I wasn't having any flushes but my mood was very unpredictable.

When does this stuff start to kick in - i.e. when will I notice changes? Good and bad - obviously, I'm hoping for less of the bad.

And I read that mirena coil caused hair loss in some women! Is this true of many?

Pjmac1961 Fri 20-Jan-17 18:30:24

Does anyone have any knowledge of ovarian cysts being caused by evorel conti patches? I have gone through the menopause and suddenly started having bleeding every other week and now have cysts on my ovaries. The consultant thinks it is because of the patches but I don't know? Any comments will be appreciated if anybody has been through the same?

Slightlyperturbedowlagain Fri 20-Jan-17 18:36:44

The mirena gets linked to an enormous number of things, but there are a lot of women who love it like I do. It has changed my life. Seems to be very individual so they only way to find out is to try it. Mine took about a year to settle down but I've not menstruated since.

PollyPerky Sat 21-Jan-17 09:40:36

Pjmac Bleeding off and on for up to 6 months is normal with conti HRT- you ought to have been told to expect this.

It should settle down or if you don't want conti HRT you can still use sequential, which gives a regular monthly 'period'.

How do you know about the cysts? Have you had a scan? Depending on how much post meno you are, you might still have some ovarian activity / ovarian reserve function which is being stimulated by oestrogen and causing the cysts.

What do they plan to do about them?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now